A+ CATEGORY SCIENTIFIC UNIT

PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

On weakly locally uniformly rotund norms which are not locally uniformly rotund

Volume 138 / 2015

Szymon Draga Colloquium Mathematicum 138 (2015), 241-246 MSC: 46B03, 46B20. DOI: 10.4064/cm138-2-8

Abstract

We show that every infinite-dimensional Banach space with separable dual admits an equivalent norm which is weakly locally uniformly rotund but not locally uniformly rotund.

Authors

  • Szymon DragaInstitute of Mathematics
    University of Silesia
    Bankowa 14
    40-007 Katowice, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image